Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Suffering from acne, large nodular spots on forehead, cheeks. Using tetralysal gel. Treatment?

I have been taking tetralysal and differin gel for acne for about a year now. My face has been pretty much completely clear apart from the occasional spot. However for the past week I have been getting large nodular spots again, 4 on my forehead and 3 on my cheek. They have shrunk slightly in the last few days but I am worried my acne is coming back. What should I do? Thanks for your time
Asked On : Sun, 16 Sep 2012
Answers:  1 Views:  191
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
the oily skin is cause of acne
keep skin dry airy and sweat free
non oily greesy and spicy foods
withdraw milk and diary from diet for 3 months
take doxycycline 100 mg bd for 10 days off and on if the lesions recur
lot of warm water antiallergic sos for itch
apply calamine on face before going in sun
clindamycin gel bd and tretinoic acid gel on face at niht and swich off light as tretinoic acid reacts with light
continue 3 months you will recover without recurences
avoid tocic soaps shampoo oils and body application materials
avoid paracetamol ibuprufen vitamins calcium iron diet suppliments
Answered: Thu, 13 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor